# SDR 0300243220

- Difficulty date: February 17, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 38,048 hours, 16,574 cycles
- Engine: Cfmint CFM565A1
- Engine time: 33,525 hours, 14,506 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Component: Hmu, Woodward
- Component part number: 1348M79P07
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

During top of descent engine #1 experienced a compressor stall and flamed out. Flight crew performed an uneventful single engine landing. Maintenance replaced the Hydro Mechanical Unit.
